hello ive spoke to arriythma nurse as I have been have some etopics ,and can feel every heart beat feels like something in my throat ? they have left it my hands said flec will do me no harm it will supress things which is what id like , but also have app for 24 hr monitor on 8th jan , just to reassure im having etopics , iam currently taking 2.5 of bisoprolol in morning and 1.25 in eve which do help slightly . I have been on flec before my ablation and after but since coming off in august have been having etopics and a 2 min of realy fast heart the other week . realy don't know what to do , my ablation looked successful , also my blood pressure can be a bit low sometimes ,will flec cause heart rate to become slower I cant remember or does it just stop things from happening , I too 50mg twice a day before with 2.5 of bisoprolol . any advice please thanks
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.